Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 4, 2016, 7:51 PM CDT for Dane County, Jefferson County, Rock County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 7:51 PM CDT (00:51 UTC)
- Expired
- Aug 4, 2016, 8:32 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 4:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1172 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.0
The text
As transmitted.
835 WUUS53 KMKX 050051 SVRMKX WIC025-055-105-050145- /O.NEW.KMKX.SV.W.0074.160805T0051Z-160805T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 751 PM CDT THU AUG 4 2016 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN... SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN... NORTHERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 845 PM CDT * AT 751 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR STOUGHTON TO NEAR EVANSVILLE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... JANESVILLE...STOUGHTON...FORT ATKINSON...MILTON...EDGERTON... EVANSVILLE...BROOKLYN...LAKE KOSHKONONG...FULTON...ALBION... JOHNSTOWN CENTER...INDIANFORD...BUSSEYVILLE AND COOKSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4296 8878 4269 8878 4274 8937 4293 8936 TIME...MOT...LOC 0051Z 266DEG 25KT 4293 8928 4272 8928 HAIL...<.75IN WIND...60MPH $$ HALBACH
3 follow-up statements
653 WWUS53 KMKX 050110 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT THU AUG 4 2016 WIC025-055-105-050145- /O.CON.KMKX.SV.W.0074.000000T0000Z-160805T0145Z/ JEFFERSON WI-DANE WI-ROCK WI- 810 PM CDT THU AUG 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHERN ROCK COUNTIES... AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM STOUGHTON TO NEAR FOOTVILLE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... JANESVILLE...STOUGHTON...FORT ATKINSON...MILTON...EDGERTON... EVANSVILLE...LAKE KOSHKONONG...FULTON...ALBION...INDIANFORD... BUSSEYVILLE...COOKSVILLE AND JOHNSTOWN CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MILWAUKEE/SULLIVAN. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4296 8878 4269 8878 4275 8932 4292 8932 TIME...MOT...LOC 0110Z 266DEG 25KT 4293 8919 4272 8919 HAIL...<.75IN WIND...60MPH $$ JTS
596 WWUS53 KMKX 050123 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 823 PM CDT THU AUG 4 2016 WIC025-055-105-050145- /O.CON.KMKX.SV.W.0074.000000T0000Z-160805T0145Z/ JEFFERSON WI-DANE WI-ROCK WI- 823 PM CDT THU AUG 4 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHWESTERN JEFFERSON...SOUTHEASTERN DANE AND NORTHEASTERN ROCK COUNTIES... AT 823 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR CAMBRIDGE TO NEAR JANESVILLE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... FORT ATKINSON...MILTON...EDGERTON...LAKE KOSHKONONG...FULTON... ALBION...INDIANFORD AND BUSSEYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN MILWAUKEE/SULLIVAN. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4296 8878 4269 8878 4280 8919 4288 8919 TIME...MOT...LOC 0123Z 266DEG 25KT 4294 8906 4273 8906 HAIL...<.75IN WIND...60MPH $$ JTS
687
WWUS53 KMKX 050132
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
832 PM CDT THU AUG 4 2016
WIC025-055-105-050142-
/O.CAN.KMKX.SV.W.0074.000000T0000Z-160805T0145Z/
JEFFERSON WI-DANE WI-ROCK WI-
832 PM CDT THU AUG 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON...
SOUTHEASTERN DANE AND NORTHEASTERN ROCK COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MILWAUKEE/SULLIVAN.
LAT...LON 4296 8878 4269 8878 4280 8919 4288 8919
TIME...MOT...LOC 0120Z 266DEG 25KT 4294 8908 4273 8908
$$
JTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 5:12 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 4, 5:12 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 512 PM CDT THU AUG 4 2016 .UPDATE... A severe thunderstorm watch is in effect for all of southern WI until midnight. This bowing line of thunderstorms tracking into Sauk County has a good chance of holding together as it continues southeast through south central WI. It has a strong rear inflow jet. The downdraft CAPE is high per the SPC mesoanalysis. There is less confidence on it holding together all the way to the lake, but there is definitely a chance as the CAPE gradient lies NW to SE through southern WI and the bulk shear is in the 30 to 40 knot range. Straight line winds are the main threat for this evening. Of course, we can't rule out a quick spin up tornado if the low level flow aligns just right with a bowing line segment. In addition, there is a chance for a storm or two with strong enough updrafts to produce large hail. The cold front that is currently over southeast MN will make its way across southern WI this evening. Thunderstorm chances will end with the front, and this will clear southeast WI by midnight. && .PREV DISCUSSION... /Issued 335 PM CDT THU AUG 4 2016/ TONIGHT AND FRIDAY... Forecast confidence is medium. The line of thunderstorms over NW WI this morning tracked straight east across northern and central WI early this afternoon. The south edge of the line clipped northern Marquette, Green Lake, Fond du Lac, and Sheboygan counties and produced brief gusty winds and heavy downpours, nothing severe. The latest couple of runs from the HRRR and experimental HRRR models are showing reasonable scenarios for storm evolution for the rest of this evening. The thunderstorms currently near La Crosse as of 330 pm have a chance of maintaining their strength southeastward into south central WI as they track along the CAPE gradient with favorable bulk shear. They should arrive in south central wi between 6 and 7 pm if they hold together. The main cold frontal boundary is still back in south central MN. This will track east through southern WI later this evening. If no thunderstorms make it across our area before this main front, then there will be a chance of severe storms with the front. If storms hit ahead of the front, then the front should slide through without the risk for severe. SATURDAY THROUGH MONDAY...Forecast confidence is high. This should be a near perfect stretch of weather as high pressure takes charge. Highs will hover in the lower 80s with lows in the upper 50s to lower 60s. Expect lots of sunshine with winds generally less than 10 mph. TUESDAY AND BEYOND...Forecast confidence is medium. We transition out of a quiet and slightly cooler northwest flow into a much more active looking and warmer zonal flow with plenty of embedded short waves rolling through. We see our first wave of pattern transition warm and moist air advection Monday night into Tuesday that could bring us some showers and storms. There is some indication that we could be dry on Wednesday, with chances returning with the next mid level short wave Wednesday night into Thursday. Given the pattern, this kind of precise timing is difficult this far out. Highs will likely climb back into the mid and possibly upper 80s with higher dewpoints and an uncomfortable heat index returning. AVIATION/00Z TAFS/... There is a chance for thunderstorms ahead of a cold front in southern WI this evening. Keep an eye out for updates on timing of thunderstorms. Some storms could be severe with strong winds and heavy rain. MARINE... Gusty south winds are expected through this evening. Broken lines of thunderstorms are expected through the overnight hours as a cold front crosses southern WI and eventually southern Lake Michigan. Look for northwest winds late tonight and Friday in the wake of the front. Winds and waves will remain below small craft advisory levels through the weekend. && .MKX Watches/Warnings/Advisories... WI...None. LM...None. && UPDATE...MRC TONIGHT/Friday AND AVIATION/MARINE...MRC Friday NIGHT THROUGH Thursday...Davis
Hazardous weather outlook, Aug 4, 4:50 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 450 PM CDT THU AUG 4 2016 WIZ046-047-051-052-056>060-062>072-052200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 450 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT FOR ALL OF SOUTHERN WISCONSIN. STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST TO SOUTHEAST ACROSS THE REGION. DAMAGING WINDS IS THE PRIMARY CONCERN. HEAVY RAINFALL WILL ACCOMPANY THE THUNDERSTORMS. SOME OF THE STORMS COULD PRODUCE LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY AS A SERIES OF WEAK WEATHER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-052200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 450 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST TO SOUTHEAST ACROSS SOUTHERN WISCONSIN AND WILL EVENTUALLY REACH LAKE MICHIGAN EARLY IN THE EVENING. DAMAGING WINDS IS THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS NEXT MONDAY NIGHT THROUGH WEDNESDAY AS A SERIES OF WEAK WEATHER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. WWW.WEATHER.GOV/MKX MG
In the hours before
Special weather statement, Aug 4, 5:58 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 558 PM CDT THU AUG 4 2016 WIZ062-067-042345- LAFAYETTE-IOWA- 558 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN IOWA AND NORTHWESTERN LAFAYETTE COUNTIES... AT 558 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF FENNIMORE...OR 15 MILES NORTHEAST OF LANCASTER...MOVING SOUTHEAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DODGEVILLE...MINERAL POINT...BELMONT...HIGHLAND...LINDEN...COBB... REWEY...HOLLANDALE...EDMUND...BLACKHAWK LAKE REC AREA... PLATTE MOUNDS...LONDON AND LESLIE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4309 9043 4286 8985 4258 9031 4271 9043 TIME...MOT...LOC 2258Z 310DEG 31KT 4297 9045 HALBACH
Local storm report, Aug 4, 6:48 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST MINERAL POINT 42.86N 90.18W
08/04/2016 M46 MPH IOWA WI AWOS
34 MPH SUSTAINED WITH 46 MPH GUST. UNABLE TO REACH SITE
VIA TELEPHONE AFTER THIS OBSERVATION.
&&
SPMSpecial weather statement, Aug 4, 6:55 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 655 PM CDT THU AUG 4 2016 WIZ062-063-067-068-050045- LAFAYETTE-IOWA-GREEN-DANE- 655 PM CDT THU AUG 4 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN IOWA... SOUTHWESTERN DANE...NORTHEASTERN LAFAYETTE AND NORTHWESTERN GREEN COUNTIES... AT 655 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BLANCHARDVILLE TO NEAR ARGYLE. MOVEMENT WAS EAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FITCHBURG...MONROE...VERONA...BELLEVILLE...NEW GLARUS...MONTICELLO... ARGYLE...BLANCHARDVILLE...DAYTON...LAMONT...HOLLANDALE... JORDAN CENTER...YELLOWSTONE LAKE ST PARK...MOUNT VERNON AND PAOLI. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4298 8947 4259 8957 4269 9003 4297 8997 TIME...MOT...LOC 2355Z 289DEG 25KT 4292 8989 4274 8993 HALBACH
Local storm report, Aug 4, 7:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT THU AUG 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG LINDEN 42.93N 90.27W
08/04/2016 IOWA WI 911 CALL CENTER
NUMEROUS TREES AND BRANCHES DOWN ON THE
NORTH SIDE OF LINDEN PER DISPATCH. TIME
ESTIMATED FROM RADAR.
&&
SPMLocal storm report, Aug 4, 7:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT THU AUG 4 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG 1 E HOLLANDALE 42.88N 89.92W
08/04/2016 IOWA WI 911 CALL CENTER
A FEW TREES REPORTED DOWN IN THE SOUTHEAST
PART OF IOWA COUNTY PER DISPATCH. TIME
ESTIMATED FROM RADAR.
&&
SPMSpecial weather statement, Aug 4, 7:33 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT THU AUG 4 2016
WIZ063-064-069-050130-
JEFFERSON-ROCK-DANE-
733 PM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...SOUTHEASTERN DANE AND NORTHERN ROCK COUNTIES...
AT 733 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BELLEVILLE TO NEAR ALBANY. MOVEMENT
WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...STOUGHTON...FORT ATKINSON...OREGON...MILTON...
EDGERTON...EVANSVILLE...BROOKLYN...LAKE KOSHKONONG...FULTON...
ALBION...JOHNSTOWN CENTER...INDIANFORD...BUSSEYVILLE AND COOKSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4274 8937 4285 8937 4286 8938 4295 8938
4296 8878 4267 8878
TIME...MOT...LOC 0033Z 272DEG 30KT 4289 8949 4277 8949
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:04 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 56 min |
| Aug 4, 7:33 PM CDT | Special Weather Statement | MKX | Rock | 57 min |
| Aug 4, 7:49 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 56 min |
| Aug 4, 8:12 PM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 2 hr |
| Aug 4, 8:31 PM CDT | Severe Thunderstorm Warning | MKX | Green | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.